Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Raina!

I Officially Hate Tazorac

My doctor just prescribed Tazorac for my chin and the area below my cheeks. Ive been using it for about 3 weeks and all it's done is make me peel, turn red, it hurts and my skin is lighter in that area. Is Tazorac suppose to do that? I've stopped applying the Tazorac but can I still get my normal skin tone back in those areas? And how long would it take?

Share this post


Link to post
Share on other sites

Hi Raina. Tazorac did the same exact thing to me and I too quit applying it. After a few weeks my skin went back to "normal" acneic and oily.

Share this post


Link to post
Share on other sites

Stop for a few days, and re continue when the redness disappears. Your skin *should* adapt by then.

You have to expect this with any serioius topical, they can be quite harsh, but also effective!

Share this post


Link to post
Share on other sites

i recently started using it myself, and i've already had a few bad days where my skin was really dry and flaky, but i just decided to only use it every few days until my skin is more used to it, plus i'm using .1% so it really makes me peel if i use it too often or use too much. i use a very very small amount, maybe a 16g needle size on each quadrant (4 quads: cheeks, chin, forehead) and when i apply it i initially don't think it's enough, as i can't even tell it's on, but i can feel where i put in on later as my skin dries a bit from it. using too much will make you peel like crazy. be careful. keep pushing on. good luck.

Share this post


Link to post
Share on other sites
My doctor just prescribed Tazorac for my chin and the area below my cheeks. Ive been using it for about 3 weeks and all it's done is make me peel, turn red, it hurts and my skin is lighter in that area. Is Tazorac suppose to do that? I've stopped applying the Tazorac but can I still get my normal skin tone back in those areas? And how long would it take?

I hated it too when I 1st started using it. But stick it out and use it with a moisterizer. It won't hurt the product. I use it with a heavy duty cream from the derm and its made a big difference.

Share this post


Link to post
Share on other sites

What percentage do you use?

I use .05% . My derm gave me .1% after a while and it made my skin red and peely and irritate breakouts so i switched back to .05%

It didn't clear my skin but it helped keep breakouts at a low

Share this post


Link to post
Share on other sites

I think it really sux when I read a post about how much tazorac sucked for them. Tazorac seriously was the miracle that helps me to this day. I wonder why its different for others. During the winter my skin does get dry but not to the extreme where Im cursing at it. That sucks I wish it would work for you guys. =(

Share this post


Link to post
Share on other sites

Unfortunately the same is also happening to me at first my derm started me out with .05% and after like 1 month and a half I got moved up to .1%......as I'm writing this post it's actually my first night using the .1% tazorac. It's made my skin peel like crazy and it's sooo itchy, I'm having a hard time trying not to scratch it.......does the peeling go away after a while? I remember when i started the .5% I was peeling a little bit then it went away. I really hope this clears up my skin

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×